# SDR DALA2022041202523

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 59,284 hours, 41,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CORROSION IN REF NRC 013: CORROSION ON INTERNAL PRODUCTION DOUBLER BELOW PAN ON AFT CARGO COMPARTMENT LOWER DOOR JAMB. SUMMARY OF NRC 00091: LEVEL CORROSION 2, INTERNAL PRODUCTION DOUBLER CARGO COMPARTMENT LOWER DOOR JAMB WAS REPAIRED PER PRI 598420-14 REV. 7 AND ER/A 598420-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. ACCOMPLISH SECTION II: REPETITIVE GENERAL VISUAL INSPECTION AT 8,000 CYCLES AND THEN EVERY 8,000 CYCLES AFTER 07 APRIL 2022, REPAIR FOLLOW UNDER LOG . 2189751 PER ER/A 598420-14 REV ORIG. SECTION II. ASSOCIATED ER/A 00-598420 ADDED FOR AC 9504. (LP #2190022)
